# SDR ASAA2023072544233

- Difficulty date: July 25, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 38,549 hours, 12,204 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REFERENCE TASK CARD 78273000, #2 ENGINE HAS LONG TIME FAULT NUMBER 75-10592, THE TBV POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
